Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the tangent spaces of Chow groups of certain projective hypersurfaces

Author: Avery Ching
Journal: Proc. Amer. Math. Soc. 132 (2004), 325-331
MSC (2000): Primary 14C15; Secondary 19D45
Published electronically: July 2, 2003
MathSciNet review: 2022352
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the Chow groups of projective hypersurfaces are studied. We will prove that if the degree of the hypersurface is sufficiently high, its Chow group is ``small'' in the sense that its formal tangent space vanishes. Then, we will give an example in which the formal tangent space is infinite dimensional.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14C15, 19D45

Retrieve articles in all journals with MSC (2000): 14C15, 19D45

Additional Information

Avery Ching
Affiliation: Department of Mathematics, Johns Hopkins University, Baltimore, Maryland 21218-2686

PII: S 0002-9939(03)07154-5
Received by editor(s): May 20, 2001
Received by editor(s) in revised form: September 30, 2002
Published electronically: July 2, 2003
Communicated by: Michael Stillman
Article copyright: © Copyright 2003 American Mathematical Society